Looking for fast weight loss!!!

Basically i came off the "injection" 8 months ago and am still strugglying to lose weight! i've tried continous exercise, healthy eating, herbal tablets, fast burning work out dvd's, gentle exercise not too often, eating like i did normally, watching calories... everything i can think of and i still can't budge the two stone i put on from the "depo!"

Any suggestions from others who've had this problem would be so grateful to hear them.

I don't like doing diets as i feel its silly because once you start eating normal again you just put it back on.

1 Reply

oldestnewest
  • Hi anninajessica,

    Don't!

    Losing weight fast is a BAD idea - it's actually pretty easy to do but has health risks and almost always ends up with the weight being regained.

    Lose weight at about an average of 1 to 2 lbs a week - maximum average out at about 1 kg (2.2 lbs) a week. - though it's quite normal to lose weight a bit faster in the first couple of weeks or so.

    There are numerous reasons for this. Some of the main ones are fast weight loss can cause low blood pressure, giddiness, fainting, nausea, diarrhoea, headaches, bad temper/irritability, loss of short-term memory, and various other health issues. Think anorexia and you'll have some idea of the potential problems.

    Apart from that the key to losing weight is to perceive and change the eating and activity.exercise habits that caused you to put on the excess weight in the first place. If you dont change the underlying habits, any weight loss will only be temporary.

    Having a good read of the NHS live well lose weight pages, including the free 12 week plan, is a good starting point and reading through these blogs is also a good idea - they're mainly written by people who are on weight loss journeys themselves.

    If you think your weight gain is associated in any way with medication you have previously been taking, then discuss your weight loss problems with your GP or practice nurse.

    Good luck with your weight loss efforts.

You may also like...